# SDR GTIA2017051001904

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 13,709 hours, 6,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Cabin Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL360, A LOUD SQUEALING NOISE WAS HEARD THROUGHT FLIGHT DECK AND FORWARD GALLEY.  FLIGHT ATTENDANT REPORTED THE L1 DOOR LEAKING RAINWATER INTO CABIN DURING DEPARTURE.  CLEANNED THE SEAL IAW AMM 52-11-18.
